Lump in leg

Hi there, i had a mastectomy g3 dcis last year followed few weeks later by 8 rounds of chemo which have just recently finished. I have had all the usual side effects, helped by the anti sickness meds etc, but noticed the last few rounds, (every 3 weeks) that i came out in hives, progressively worse each time, last time all over my body, like a very angry severe allergic reaction to something.

With antihistamines, and possibly just time, this went away after 3 or 4 days, but on one occasion i noticed a massive (palm sized) lump just below my calf muscle, like a massive mosquito bite and was itchy at the time... after a week or so it went down but am left with about a third of this still now, couple of months on.. I did ask during one of my treatments about it and the doctor said hmmm. probably nothing to worry about, and didnt seem too perturbed by t it. i am due to see my oncologist this week and will ask him but am interested to know if anyone else had anything like this during their experience? trying not to worry unduly about it till someone tells me what it is.

2 Replies

oldestnewest
  • After my 2nd chemo last October. I was injecting myself with nuprogen for the white cells. My feet started to itch insanely followed by my hands, then my head and face started to itch. Later that day my lips started to swell and nose inside and out. I was rushed to hospital and was in the throes of having an anaphylactic shock. Initially we contributed it to the neuprogen but after different reactions to another chemo it was decided to stop chemo and bring surgery forward. Unfortunately, even.after a double mastectomy, due to residual cancer cells I have to start an even stronger chemo next Tuesday. I just hope it works this time, but doesn't kill me in the process (A and C - The red devil) I have heard that it is tough going :-(

  • Oh good luck with it all. Thanks for your reply. I was more or less told it had nothing to do with the chemo. But I can't see what else as I deliberately didn't change washing detetgent/shower gel/ moisturuser etc. It's gone now the amethyst detetgent for this hard area below my calf. Will be asking tomorrow. Hope all goes easy on you with the new treatment. Xx